The symmetry principle for manifolds of codimension two
Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 545-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_3_a7,
author = {S. I. Pinchuk},
title = {The symmetry principle for manifolds of codimension two},
journal = {Doklady Akademii Nauk},
pages = {545--549},
year = {1986},
volume = {289},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a7/}
}
S. I. Pinchuk. The symmetry principle for manifolds of codimension two. Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 545-549. http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a7/